In search of Flowers

Hello all.  Checking in on day number three on Abilify.  My eyes feel like they are floating in a pool of mashed potatoes and I have a headache that would bring Godzila to his knees.  I’m all to aware of the fact that it “takes time” for the medication to build up in the system.  Really don’t remember if Abilify is one of those.  But I’m not seeing any good yet and the side effects have me missing work and feeling miserable.  The confusion and agitation of feeking my depression and mania at the same time with an added a large dose of physical pain and you’ve reached my breaking point.

My mind is racing more than ever.  Is this the right drug for me?  Will the mixed episode ever go away?  Can I hold on three more days till I see the Doc again?  When I increase the milligrams tonight, will the effects get worse? 

Having a hard time focusing.  Going to water the plants.***********-********************
I’m back for a minute. Watering the plants turned into visiting a good friend. Which was interrupted by a need to know what was going on in the blogs. Which was rather abruptly halted by a need, un-controllable need to make flowers. So I drove to the craft store which was interrupted by a forgotten about prescription. Four hours after I set out to water plants, I’m now making these adorable flowers. Not sure why, but back to it.
********************
I am now the proud owner of some cute felt sunflowers that one day, hopefully will find a perfect home in some other project. Color choice could have been nicer. But hey, depression was in charge of that. What did I expect. Right now the sunflowers home will be in the project room. Most of us have a room or space were all the “had to do right now” projects go, usually incompleted in my case.

So I guess I had a successful day. I visited, ran a errand and did a project. Nothing to clean up, fix or denigh.

Advertisements

1 Comment (+add yours?)

  1. crazybeanrider
    Jul 14, 2012 @ 09:00:52

    I never cared for Abilify for my mixed episodes. t made my skin crawl. but I do find if you can hold out for a time the meds sometimes do take. I started Seroquel and thought no way in hell am I going to be able to take this crap, but a couple weeks in I am starting to overcome the side effects and feel a slight lift in mood. But if the Abilify is really screwing with you physically, it might not be such a great med for you. I hope you find that the Abilify does eventually work.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: